75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Eyesight problems

5 REPLIES 5
janniesophia42
Member

Re: Eyesight problems

You are right. Thankyou so much for your advise.

Jaybro
Member

Re: Eyesight problems

Hi

I was advised not to have my eyes tested until after chemo as chemotherapy can affect the eye muscles and skew your results. You end up with prescription lenses you wont need. I’m now on oral chemo which doesn’t quite feel right (18 tablets a day for 2 weeks and then a week off) and the new glasses I got just before my new diagnosis feel useless at times. I’m struggling to read, I cannot read small print and I squint at the screen. I also have dry eyes. I don’t need glasses for driving so that’s one thing to be glad about. If you decide you must have new lenses, go for the very cheapest frames because it will be like th xxrowing money away. On the other hand, the price might be worth it if it gives you greater freedom short-term. But you will need another test once chemo effects are over. 

Dogslover
Member

Re: Eyesight problems

Sorry for all the questions. Did the Oncologist say hie long before the eyes would return to normal    and would it alter the prescription? Thanks

Dogslover
Member

Re: Eyesight problems

Thank you for your reply. You will have to let us know what the opticians say. 

Kaisa
Member

Re: Eyesight problems

Hi - I got that too.  My oncologist said it's got to do with the muscles in the eyes and it will get better. I had 3 cycles of EC in July/August and noticed a change within the first week. Had to stop driving and find it difficult to read subtitles on the telly, I only got my new glasses in January.  I am now on Phesgo injections which causes watery eyes (and sniffles) and my vision has only improved slightly - getting an appt with my optician in January to see what he says. 

Dogslover
Member

Eyesight problems

Hope everyone as had a good Christmas? I've had Ec and now on Abraxane. As anyone noticed that their eyesight as deteriorated? I had new glasses, just before I started chemo, but it is definitely worse. I hope it isn't permanent?